Rotational integral geometry of tensor valuations

Auneau-Cognacq, Jeremy; Ziegel, Johanna F.; Jensen, Eva B. Vedel (2013). Rotational integral geometry of tensor valuations. Advances in applied mathematics, 50(3), pp. 429-444. Elsevier 10.1016/j.aam.2012.10.006

[img] Text
Rotational integral.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (243kB) | Request a copy

We derive a new rotational Crofton formula for Minkowski tensors. In special cases, this formula gives (1) the rotational average of Minkowski tensors defined on linear subspaces and (2) the functional defined on linear subspaces with rotational average equal to a Minkowski tensor. Earlier results obtained for intrinsic volumes appear now as special cases.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Ziegel, Johanna F.

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

0196-8858

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

28 Feb 2014 09:46

Last Modified:

19 Mar 2018 16:52

Publisher DOI:

10.1016/j.aam.2012.10.006

BORIS DOI:

10.7892/boris.41305

URI:

https://boris.unibe.ch/id/eprint/41305

Actions (login required)

Edit item Edit item
Provide Feedback